# SDR DALA2020123004340

- Difficulty date: December 11, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 841 DOOR DAMPER AT FWD GALLEY AREA DOES NOT PASS TEST.  CORRECTIVE ACTION: REPLACED DOOR DAMPER. OK FOR SERVICE.
